Holomorphic Factorization for the Solution Operators for Hyperbolic Equations

  • M. Ruzhansky
Conference paper
Part of the International Series of Numerical Mathematics book series (ISNM, volume 130)


In this paper the LP-regularity results for the linear hyperbolic Cauchy problem will be discussed and improved in a number of important cases. In particular, we will establish the sharp regularity results for a class of strictly hyperbolic equations in R 1+3. The methods are based on deriving the LP-estimates for Fourier integral operators and the analysis of the singularities of the corresponding wave fronts.


Phase Function Hyperbolic Equation Lagrangian Submanifold Holomorphic Extension Lagrangian Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    J.E. Björk, Rings of Differential Operators,North-Holland Publ. Co., Amsterdam, New York, Oxford, 1979. Google Scholar
  2. [2]
    J.J. Duistermaat, Fourier integral operators, Birkhäuser, Boston, 1996. Google Scholar
  3. [3]
    A. Greenleaf and G. Uhlmann, Estimates for singular Radon transforms and pseudodifferential operators with singular symbols, J. Funct. Anal., 89 (1990), 202–232.MathSciNetzbMATHCrossRefGoogle Scholar
  4. [4]
    L. Hörmander, The analysis of linear partial differential operators. Vols. III—IV, Springer-Verlag, New York, Berlin, 1985. Google Scholar
  5. [5]
    S. Lojasiewicz, Introduction to complex analytic geometry, Birkhäuser Verlag, Basel, 1991. Google Scholar
  6. [6]
    G. Mockenhaupt, A. Seeger and D. Sogge, Wave front sets, local smoothing and Bourgain’s circular maximal theorem, Ann. of Math., 136(1992), 207–218.MathSciNetzbMATHCrossRefGoogle Scholar
  7. [7]
    D.M. Oberlin, Convolution estimates for some measures on curves, Proc. Amer. Math. Soc.,99(1987), 56–60.MathSciNetzbMATHCrossRefGoogle Scholar
  8. [8]
    D.H. Phong, Regularity of Fourier integral operators, Proc. Int. Congress Math., 862–874 (1994), Zürich, Switzerland.Google Scholar
  9. [9]
    D.H. Phong, E.M. Stein, Hilbert integrals, singular integrals, and Radon transforms I, Acta Math., 157 (1986), 99–157.MathSciNetzbMATHGoogle Scholar
  10. [10]
    R. Remmert, Holomorphe und meromorphe Abbildungen komplexer Räume, Mathematische Annalen, 133 (1957), 328–370.MathSciNetzbMATHCrossRefGoogle Scholar
  11. [11]
    M. Ruzhansky, Analytic Fourier integral operators, Monge-Ampère equation and holomorphic factorization, Archiv der Mathematik, to appear.Google Scholar
  12. [12]
    M. Ruzhansky, Singular fibrations with affine fibers, to appear.Google Scholar
  13. [13]
    M. Ruzhansky, On the sharpness of Seeger-Sogge-Stein orders, Dept. of Math., Utrecht University, Tech. Report 1027, 1997.Google Scholar
  14. [14]
    A. Seeger, Degenerate Fourier integral operators in the plane, Duke Math. J., 71(1993), 685–745.MathSciNetzbMATHCrossRefGoogle Scholar
  15. [15]
    A. Seeger, C.D. Sogge and E.M. Stein, Regularity properties of Fourier integral operators, Ann.of Math., 134(1991), 231–251.MathSciNetzbMATHCrossRefGoogle Scholar
  16. [16]
    C.D. Sogge, Fourier integrals in classical analysis, Cambridge University Press, 1993.CrossRefGoogle Scholar
  17. [17]
    E.M. Stein, Harmonic analysis, Princeton University Press, Princeton, 1993.zbMATHGoogle Scholar

Copyright information

© Springer Basel AG 1999

Authors and Affiliations

  • M. Ruzhansky
    • 1
  1. 1.Department of MathematicsJohns Hopkins UniversityBaltimoreUSA

Personalised recommendations